# SDR AALA201904249001

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 72,473 hours, 27,682 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: C13043BA05
- Part serial: 7648
- Condition: Unreliable
- Part time: 57,768 hours, 23,407 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ABORTED TAKEOFF BELOW 80 KNOTS FOR AUTOTHRUST INTERMITTENT ECAM TO BE FOLLOWED BY NUMEROUS ECAMS. MAINTENANCE REPLACED FLIGHT MANAGEMENT AND GUIDANCE COMPUTER NO. 2 IAW AMM 22-83-34. NO FAULTS NOTED. SATISFACTORY LAND CAT III CAPABILITY TEST ACCOMPLISHED IAW AMM 22-97-00, CARD 26L00022001.
